MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (MONOCLONAL BLEND) SERIES 4; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (MONOCLONAL BLEND) SERIES 4; BLOOD GROUPING REAGENT
Catalog Number 0006412
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the sample was retested and resulted as expected, cannot rule out the initial vial may have been compromised causing the reported problem.
 
Event or Problem Description
On (b)(6) 2016 a customer reported unexpected positive (1+) weak d reactivity using anti-d (monoclonal blend) series 4 lot 504705 on an rh negative patient sample.No adverse event occurred due to the unexpected result.

Brand Name
ANTI-D (MONOCLONAL BLEND) SERIES 4
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5805494
Report Number1034569-2016-00162
Device Sequence Number232313
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/16/2017
Device Catalogue Number0006412
Device Lot Number504705
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2016
Initial Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA